MathSciNet Relay Station
MathSciNet bibliographic data
MR2471931 35H20 (35B65)
Derridj, M.; Helffer, B. Subelliptic estimates for some systems of complex vector fields: quasihomogeneous case. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2607–2630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement